Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

COVERINGS OF GENERALIZED CHEVALLEY GROUPS ASSOCIATED WITH AFFINE LIE ALGEBRAS

Jun Morita
Tsukuba Journal of Mathematics
Vol. 6, No. 1 (JUNE 1982), pp. 1-8
Stable URL: http://www.jstor.org/stable/43685296
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
COVERINGS OF GENERALIZED CHEVALLEY GROUPS ASSOCIATED WITH AFFINE LIE ALGEBRAS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[1]
    [1]
  • Thumbnail: Page 
2
    2
  • Thumbnail: Page 
3
    3
  • Thumbnail: Page 
4
    4
  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8